# SDR 2000ZZZX624

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14NA
- Make and model: Amd FALCON900
- Aircraft serial: 124
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 10089782105
- Condition: Failed
- Location: E/E Bay
- Part time: 1,902 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TWO HOURS AFTER TAKEOFF, A HEAVY ELECTRICAL ODOR AND SMELL WAS NOTICED BY THE CREW IN THE CENTER PEDESTAL AREA.  A PRECAUTIONARY LANDING WAS EXECUTED.  MAINTENANCE FOUND THE SOURCE OF THE SMOKE FROM THE NR 3 IRS COOLING FAN INVERTER.  THE DEFECTIVE INVERTER AND FAN WERE REPLACED AND AN OPERATION CHECK OF THE SYSTEM PERFORMED.  HONEYWELL TECH NEWSLETTER M23-3341-011-00 ADDRESSES THIS PROBLEM AND SUGGESTS REPLACING THIS KIT.  SUBMITTER STATED THE NEW KIT IS NOT ELIGIBLE FOR INSTALLATION ON THIS MODEL AIRCRAFT.
